# SDR SWIA202161462

- Difficulty date: August 14, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE UPPER C-DUCT ASSY RECEIVED WITHOUT ATTACHING HARDWARE IN THE NYLON INSERTS.    (C-CHECK RO 9/27/2021)    TRANSFERRED FROM CO: 10060821 JOB 71006085 OP 189 / REMOVED AND REPLACED L/H UPPER C-DUCT NYLON INSERT (REF CRJ-700 AMM 78-33-05-960-801-A02), AND COMPLIED WITH (REO 670-78-30-921 REV -B DATED 2014-07-02 THRUST REVERSER HINGE/LATCHBEAM OVERSIZED BOLT HOLE REPAIR) COMPLIED WITH 51-900-1002-SKY
